This patient support community is for discussions relating to stroke, rehabilitation, ability to eat/swallow, alertness, bowel/bladder control, depression, motor skills, nutrition, orthotics/braces, pain, prevention, senses, and spasticity.
I'm 32 and in good shape(other than an auto immune disease, I look healthy) and during computer class I started experiencing heart palpitations, shortness of breath then numbness on my left side that I noticed in my lip mostly then down my whole left side. I lost a lot of dexderity in my hand. I felt drunk and was even speaking slurred. After an hr my MA instructer convinced me to go to the ER. I also have Vasculitis that I was just diagnoses with last week so knowing it could throw blood clots I went to be safe. By time I got a CT done most of my symptoms had died down except the brain fog. CT, blood work and urine all came back fine. Doc made me stay overnight and have a MRI and ECO done. They both came back fine as well. So I left with no answers and since I'm only 32 they sent me home saying it was just stress or a migrane (migraine)!!!!!! That was neither, and I'm scared it might happen again. They gave me nothing other than a huge bill. I feel like maybe I'm going crazy and I'm left alone to wait and see. Could it have been a TIA without showing up on any of the scans???? Any suggestions of what to do now?
Migraines can cause weakness. It could be due to TIA, but difficult to detect. Now, to be cautious, you can check to see if you are a diabetic or hypertensive and keep these under control. Also, check your cholesterol levels and maintain an optimum weight. Exercise regularly, give up smoking and alcohol. And ask your doctor about taking blood thinners.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.